# SDR YENA20151130614

- Difficulty date: November 30, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 6809
- Aircraft time: 198 hours, 62 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stator Vane
- Part number: G4000VSVA01
- Part serial: AAG15404
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 198 hours, 62 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1561 RETURNED DUE TO NR 1 ENGINE COMPRESSOR VANE.  LEFT EPR 1.370+0.5/ RIGHT EPR 1.370+.003 LEFT EPR RETURNED TO NORMAL INDICATIONS 1.5 HOURS POST EVENT. CONFIRMED POST SB 75-0122 VSV ACTUATOR INSTALLED. PERFORMED TSM TASK IAW 75--30-00-310-352-A. ACCOMPLISHED LUBRICATION #1 ENG VSV ACT IAW AMM 75-32-42-640-302. PERFORMED HIGH POWER ASSURANCE RUN TEST  11, 71-00-00-710-013. ALL CHKS NORMAL.  OK FOR SERVICE. ALL PARAMETERS CHECKED NORMAL.
